# SDR CA041022002

- Difficulty date: October 21, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 757-28A
- Aircraft time: 48,640 hours
- Engine: Rroyce RB211535E437
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 6224717004
- Part serial: 1042
- Condition: Failed
- Location: Mode Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, G
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE YVR ENROUTE LAX, CREW NOTICED NUMBEROUS FAILURES IN AUTOFLIGHT MODE CONTROL PANEL.NOT ABLE TO SELECT SPECIFIC HEADING. HEADING INDICATIONS ON CAPT/FO EHSI DIFFERENT.  UNABLE TO SELECT ALTITUDE, ALSO AUTOPILOT WOULD NOT CONTROL AIRCRAFT TO SELECTED HEADING OR ALTITUDE.  CREW ELECTED TO RETURN TO YVR.UPON ARRIVAL YVR, MAINTENANCE REPLACED THE MODE CONTROL PANEL, AIRCRAFT DISPATCHED. NO FURTHER INCIDENT.
